NeoCitran NeoCitran Cold & Sore Throat Night

10 Count

$10.99

NeoCitran

NeoCitran Cold & Sore Throat Night

10 Count
NeoCitran Cold and Sore Throat Night is rated 4.5 out of 5 by 2.
  • y_2024, m_7, d_17, h_6
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_2
  • loc_en_CA, sid_12738, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 11.9ms
  • REVIEWS, PRODUCT

$10.99

+
Max: 2
Description
NeoCitran Cold and Sore Throat Night Lemon combines a pain reliever, decongestant, and antihistamine in an effective nighttime cold and sore throat medicine. Provides effective relief from common cold and flu symptoms such as sore throat pain, headache, sinus and nasal congestion, runny nose, and sneezing so you can rest and recover overnight. Just dissolve the contents of the single-dose pouch in boiling water to create a soothing, lemon-flavoured bedtime beverage.

Dosage: Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water. May be taken every 4-6 hours. Do not exceed a maximum of 4 doses per day. Children under 12: Do not use.

Flavour: Lemon

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Features
  • Combines a pain reliever, decongestant, and antihistamine into a single nighttime cold and sore throat medicine.
  • Provides effective relief from common cold and flu symptoms such as sore throat pain, headache, sinus and nasal congestion, runny nose, and sneezing so you can rest and recover overnight.
  • Convenient single-dose pouch for a lemon-flavoured hot drink.
  • Try the daytime formula from NeoCitran for non-drowsy relief during the day. NeoCitran Cold and Sore Throat Night Lemon is suitable for adults and children ages 12 and older.
Ingredients
Active Ingredients: Each pouch contains: ANALGESIC: Acetaminophen 325 mg DECONGESTANT: Phenylephrine hydrochloride 10 mg ANTIHISTAMINE: Pheniramine maleate 20 mg

Non-medicinal Ingredients: Ascorbic acid, citric acid, D&C Yellow No. 10, FD&C Yellow No. 6, flavours, malic acid, sodium citrate, sucrose, titanium dioxide, tribasic calcium phosphate.
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
Rated 4 out of 5 by from Good find So glad I bought this. I didn’t expect all 3 of us would get an October cold. Great for taking that edge off a sore throat. Good excuse to lean over some steam. Not too lemon flavour for me ( not a lemon fan). Easy to make.
Date published: 2022-11-02
Rated 5 out of 5 by from Best help for sleep when congested! This is a regularly stocked item in our pantry at home! It really is a great help when you need relief and a good night's rest. Highly recommend to have this ready. Easy to use, it's great to have in arms reach, especially during respiratory illness season in the fall and winter!
Date published: 2023-10-08
  • y_2024, m_7, d_17, h_6
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_2
  • loc_en_CA, sid_12738, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.85ms
  • REVIEWS, PRODUCT